Quantifiers and the pursuit of truth

Educational Philosophy and Theory 14 (1):51–58 (1982)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1111/j.1469-5812.1982.tb00082.x
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,786
Through your library
References found in this work BETA
Self-Refutation--A Formal Analysis.J. L. Mackie - 1964 - Philosophical Quarterly 14 (56):193-203.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Dynamic Generalized Quantifiers.Martin van den Berg - 1996 - In J. van der Does & Van J. Eijck (eds.), Quantifiers, Logic, and Language. Stanford University. pp. 63--94.
Computable Quantifiers and Logics Over Finite Structures.J. Makowsky & Y. Pnueli - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 313--357.
Quantifiers, Some Problems and Ideas.M. Krynicki & M. Mostowski - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 1--21.
Henkin Quantifiers.M. Krynicki & M. Mostowski - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 193--263.
Quantifiers Definable by Second Order Means.M. Mostowski - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 181--214.
Self-Commuting Quantifiers.Dag Westerståhl - 1996 - Journal of Symbolic Logic 61 (1):212-224.
Truth in Reconciliation.Alphonso Lingis - 2011 - Journal of Bioethical Inquiry 8 (3):239-243.
Truth Via Anaphorically Unrestricted Quantifiers.Jody Azzouni - 2001 - Journal of Philosophical Logic 30 (4):329-354.
Added to PP index
2009-01-28

Total downloads
10 ( #486,000 of 2,231,534 )

Recent downloads (6 months)
1 ( #445,507 of 2,231,534 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature